# SDR AALA990605

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CUT OUT CRACK AND REPAIRED STRINGER 15R FORWARD SIDE OF WING SCANNING LIGHT.  MATERIAL PER SRM 53-10-3 FIG 5.  FASTENERS SIX .1875 HI-LOCKS THROUGH SKIN AND STRINGER THREE .1875 HI-LOCKS THROUGH SIDE OF U-CHANNEL PER SIDE, TWO .15625 HI-LOCKS THROUGH STRINGER CLIP AND STRINGER PER SIDE.  (M)
